Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[GL+02]  Some classes of pseudo-BL algebras

GeoLeu:02 (Article)
Author(s)Georgescu, George and Leuştean,Laurenţiu
Title« Some classes of pseudo-BL algebras »
JournalJournal of Australian Mathematical Society
Volume73
Number1
Page(s)127--153
Year2002

BibTeX code
@article{GeoLeu:02,
  volume = 73,
  author = {Georgescu, George and Leu\c stean,Lauren\c tiu},
  number = 1,
  journal = {Journal of Australian Mathematical Society},
  year = 2002,
  pages = {127--153},
  title = {Some classes of pseudo-BL algebras},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!